Alert archive / Tennessee / Tornado Warnings in 2010
Tornado Warning 61, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Oct 26, 2010, 1:00 PM CDT for Bedford County, Marshall County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 1:00 PM CDT (18:00 UTC)
- Expired
- Oct 26, 2010, 1:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Bedford County, TN, Marshall County, TN
The radar
The Northeast Alabama radar (KHTX), 71 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 9:27 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 403 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
319
WFUS54 KOHX 261800
TOROHX
TNC003-117-261830-
/O.NEW.KOHX.TO.W.0061.101026T1800Z-101026T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
100 PM CDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
BEDFORD COUNTY IN MIDDLE TENNESSEE...
* UNTIL 130 PM CDT
* AT 1257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
LEWISBURG...MOVING NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
SHELBYVILLE BY 120 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3541 8688 3565 8646 3547 8629 3536 8654
3537 8658 3534 8660 3533 8662 3532 8664
3532 8667 3526 8675
TIME...MOT...LOC 1801Z 236DEG 45KT 3539 8672
$$
131 follow-up statement
372
WWUS54 KOHX 261820
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
120 PM CDT TUE OCT 26 2010
TNC003-117-261830-
/O.CON.KOHX.TO.W.0061.000000T0000Z-101026T1830Z/
MARSHALL TN-BEDFORD TN-
120 PM CDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR BEDFORD
AND EAST CENTRAL MARSHALL COUNTIES...
AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES WEST OF
SHELBYVILLE...MOVING NORTHEAST AT 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3537 8652 3538 8667 3549 8672 3565 8646
3547 8629
TIME...MOT...LOC 1820Z 236DEG 45KT 3553 8644
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Oct 26, 12:53 PM CDT, 7 minutes earlier.
Area forecast discussion, Oct 26, 12:53 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1253 PM CDT TUE OCT 26 2010 .UPDATE... UPDATE TO INCLUDE AVIATION DISCUSSION. && .AVIATION... COLD FRONT SHOULD MOVE THRU BNA BY 18Z AND CSV ABOUT 00Z. STRONG WINDS RESULTING FROM STRONG SURFACE PRESSURE GRADIENT WILL DIMINISH WITH COLD FRONTAL PASSAGE. RESIDUAL MOISTURE BEHIND COLD FRONT WILL AFFECT CSV AREA TONIGHT INTO WED MORNING. BNA...VFR CONDS THRU PERIOD...EXCEPT MVFR CIGS/VSBYS DURING SHWRS THRU LATE AFTERNOON. CSV...VFR CONDS THRU AFTERNOON...EXCEPT MVFR CIGS/IFR VSBYS IN TSHWRS IN MID AND LATE AFTERNOON. CONDS DETERIORATING TO MVFR CIGS THIS EVENING...WITH POSSIBLE MVFR VSBYS IN FOG LATE TONIGHT. && .PREV DISCUSSION... /ISSUED 948 AM CDT TUE OCT 26 2010/ UPDATE... TORNADO WATCH JUST ISSUED FOR CWA TIL 22Z. SPC HAS GONE WITH A STRONG WORDING..."THIS IS A PARTICULARLY DANGEROUS SITUATION"...DUE TO STRONG HELICITY ON MORNING SOUNDING...647 M2/S2 0-3KM...AND INCREASING DIABATIC HEATING. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. && 10
Hazardous weather outlook, Oct 26, 4:42 AM CDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 442 AM CDT TUE OCT 26 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 442 AM CDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO EARLY EVENING. LOCALLY HEAVY RAIN IS ALSO LIKELY. THE MAIN THREAT FROM SEVERE STORMS WILL BE DAMAGING WIND BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. OUTSIDE OF STORMS...WINDS WILL LIKELY GUST BETWEEN 30 AND 40 MPH. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Local storm report, Oct 26, 12:10 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1210 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM FUNNEL CLOUD BRENTWOOD 36.00N 86.79W
10/26/2010 WILLIAMSON TN FIRE DEPT/RESCUE
FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
CONCORD ROAD EXIT.
&&
31Local storm report, Oct 26, 12:11 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1211 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM NON-TSTM WND DMG 1 SW FRANKLIN 35.92N 86.85W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
FRANKLIN.
0915 AM TSTM WND DMG 10 NW DOVER 36.58N 87.97W
10/26/2010 STEWART TN PARK/FOREST SRVC
A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
STATE LINE.
1011 AM FUNNEL CLOUD 4 N CLARKSVILLE 36.62N 87.35W
10/26/2010 MONTGOMERY TN LAW ENFORCEMENT
PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
TOWARDS INTERSTATE 24 AT EXIT 1.
1045 AM NON-TSTM WND DMG 3 N MURFREESBORO 35.90N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
ANEMOMETER.
1100 AM NON-TSTM WND DMG LA VERGNE 36.00N 86.57W
10/26/2010 RUTHERFORD TN LAW ENFORCEMENT
POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
WAS BLOCKING WALDRON ROAD.
1110 AM FUNNEL CLOUD COLLINWOOD 35.18N 87.74W
10/26/2010 WAYNE TN AMATEUR RADIO
SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.
1140 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
10/26/2010 HICKMAN TN EMERGENCY MNGR
POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.
1148 AM TSTM WND GST LEBANON 36.21N 86.32W
10/26/2010 E65.00 MPH WILSON TN EMERGENCY MNGR
SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.
1148 AM NON-TSTM WND DMG LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.
1206 PM FUNNEL CLOUD BRENTWOOD 36.00N 86.79W
10/26/2010 WILLIAMSON TN FIRE DEPT/RESCUE
FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
CONCORD ROAD EXIT.
&&
31Local storm report, Oct 26, 12:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1216 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.
&&
31Local storm report, Oct 26, 12:17 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1217 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM NON-TSTM WND DMG 1 SW FRANKLIN 35.92N 86.85W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
FRANKLIN.
0915 AM TSTM WND DMG 10 NW DOVER 36.58N 87.97W
10/26/2010 STEWART TN PARK/FOREST SRVC
A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
STATE LINE.
1011 AM FUNNEL CLOUD 4 N CLARKSVILLE 36.62N 87.35W
10/26/2010 MONTGOMERY TN LAW ENFORCEMENT
PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
TOWARDS INTERSTATE 24 AT EXIT 1.
1045 AM NON-TSTM WND DMG 3 N MURFREESBORO 35.90N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
ANEMOMETER.
1100 AM NON-TSTM WND DMG LA VERGNE 36.00N 86.57W
10/26/2010 RUTHERFORD TN LAW ENFORCEMENT
POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
WAS BLOCKING WALDRON ROAD.
1110 AM FUNNEL CLOUD COLLINWOOD 35.18N 87.74W
10/26/2010 WAYNE TN AMATEUR RADIO
SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.
1140 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
10/26/2010 HICKMAN TN EMERGENCY MNGR
POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.
1148 AM NON-TSTM WND DMG LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.
1148 AM TSTM WND GST LEBANON 36.21N 86.32W
10/26/2010 E65.00 MPH WILSON TN EMERGENCY MNGR
SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.
1155 AM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.
1206 PM FUNNEL CLOUD BRENTWOOD 36.00N 86.79W
10/26/2010 WILLIAMSON TN FIRE DEPT/RESCUE
FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
CONCORD ROAD EXIT.
&&
31Local storm report, Oct 26, 12:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM FUNNEL CLOUD LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED NORTH NORTHWEST OF DOWNTOWN
LEBANON. SOME REPORTS OF THIS ROTATION REACHING THE
GROUND. NO REPORTS OF ANY DAMAGE OR DEBRI ASSOCIATED WITH
THIS REPORT AT THIS TIME.
&&
31Local storm report, Oct 26, 12:32 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1232 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM NON-TSTM WND DMG 1 SW FRANKLIN 35.92N 86.85W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
FRANKLIN.
0915 AM TSTM WND DMG 10 NW DOVER 36.58N 87.97W
10/26/2010 STEWART TN PARK/FOREST SRVC
A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
STATE LINE.
1011 AM FUNNEL CLOUD 4 N CLARKSVILLE 36.62N 87.35W
10/26/2010 MONTGOMERY TN LAW ENFORCEMENT
PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
TOWARDS INTERSTATE 24 AT EXIT 1.
1045 AM NON-TSTM WND DMG 3 N MURFREESBORO 35.90N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
ANEMOMETER.
1100 AM NON-TSTM WND DMG LA VERGNE 36.00N 86.57W
10/26/2010 RUTHERFORD TN LAW ENFORCEMENT
POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
WAS BLOCKING WALDRON ROAD.
1110 AM FUNNEL CLOUD COLLINWOOD 35.18N 87.74W
10/26/2010 WAYNE TN AMATEUR RADIO
SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.
1140 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
10/26/2010 HICKMAN TN EMERGENCY MNGR
POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.
1148 AM NON-TSTM WND DMG LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.
1148 AM TSTM WND GST LEBANON 36.21N 86.32W
10/26/2010 E65.00 MPH WILSON TN EMERGENCY MNGR
SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.
1155 AM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.
1206 PM FUNNEL CLOUD BRENTWOOD 36.00N 86.79W
10/26/2010 WILLIAMSON TN FIRE DEPT/RESCUE
FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
CONCORD ROAD EXIT.
1226 PM FUNNEL CLOUD LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED NORTH NORTHWEST OF DOWNTOWN
LEBANON. SOME REPORTS OF THIS ROTATION REACHING THE
GROUND. NO REPORTS OF ANY DAMAGE OR DEBRI ASSOCIATED WITH
THIS REPORT AT THIS TIME.
&&
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 8:56 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 34 min |
| Oct 26, 9:23 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 22 min |
| Oct 26, 10:10 AM CDT | Tornado Warning | OHX | Montgomery | 10 min |
| Oct 26, 10:18 AM CDT | Tornado Warning | OHX | Perry, Wayne | 27 min |
| Oct 26, 10:40 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 35 min |
| Oct 26, 10:46 AM CDT | Tornado Warning | OHX | Wayne | 29 min |
| Oct 26, 11:08 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 37 min |
| Oct 26, 11:10 AM CDT | Tornado Warning | OHX | Lawrence, Lewis, Wayne | 35 min |
| Oct 26, 11:27 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 33 min |
| Oct 26, 11:33 AM CDT | Tornado Warning | OHX | Giles, Lawrence, Lewis, Maury | 27 min |
| Oct 26, 11:43 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 32 min |
| Oct 26, 11:51 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 24 min |
| Oct 26, 11:56 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Oct 26, 12:00 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 30 min |
| Oct 26, 12:12 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 33 min |
| Oct 26, 12:17 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 43 min |
| Oct 26, 12:24 PM CDT | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 36 min |
| Oct 26, 12:28 PM CDT | Tornado Warning | OHX | Marshall, Rutherford, Williamson | 32 min |
| Oct 26, 12:44 PM CDT | Tornado Warning | OHX | Clay, Macon, Trousdale | 31 min |
| Oct 26, 12:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 27 min |
| Oct 26, 12:52 PM CDT | Tornado Warning | OHX | DeKalb, Rutherford, Smith, Wilson | 23 min |
| Oct 26, 1:09 PM CDT | Tornado Warning | OHX | DeKalb, Jackson, Putnam, Smith, Wilson | 36 min |
| Oct 26, 1:23 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Rutherford | 37 min |
| Oct 26, 1:25 PM CDT | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 35 min |
| Oct 26, 1:40 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 35 min |
| Oct 26, 1:45 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Putnam | 45 min |
| Oct 26, 2:06 PM CDT | Tornado Warning | OHX | Cannon, DeKalb, Warren, White | 24 min |
| Oct 26, 2:08 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 37 min |
| Oct 26, 2:26 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Overton, Putnam, White | 34 min |
| Oct 26, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Van Buren, Warren, White | 22 min |
| Oct 26, 3:47 PM CDT | Severe Thunderstorm Warning | OHX | Van Buren, Warren, White | 28 min |
| Oct 26, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 31 min |
| Oct 26, 4:41 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 19 min |
Nearby
Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.